RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1958, Volume 44(86), Number 4, Pages 457–480 (Mi msb4953)  

This article is cited in 5 scientific papers (total in 6 papers)

Asymptotic theory of relaxation oscillations described by systems of second order

E. F. Mishchenko


Full text: PDF file (1857 kB)

Bibliographic databases:
Received: 13.11.1956

Citation: E. F. Mishchenko, “Asymptotic theory of relaxation oscillations described by systems of second order”, Mat. Sb. (N.S.), 44(86):4 (1958), 457–480

Citation in format AMSBIB
\Bibitem{Mis58}
\by E.~F.~Mishchenko
\paper Asymptotic theory of relaxation oscillations described by systems of second order
\jour Mat. Sb. (N.S.)
\yr 1958
\vol 44(86)
\issue 4
\pages 457--480
\mathnet{http://mi.mathnet.ru/msb4953}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=101361}
\zmath{https://zbmath.org/?q=an:0081.30803}


Linking options:
  • http://mi.mathnet.ru/eng/msb4953
  • http://mi.mathnet.ru/eng/msb/v86/i4/p457

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. F. Mishchenko, “The asymptotics of relaxation oscillations”, Math. USSR-Sb., 35:6 (1979), 787–793  mathnet  crossref  mathscinet  zmath  isi
    2. A. M. Samoilenko, “N. N. Bogolyubov and non-linear mechanics”, Russian Math. Surveys, 49:5 (1994), 109–154  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. D. V. Anosov, S. M. Aseev, R. V. Gamkrelidze, S. P. Konovalov, M. S. Nikol'skii, N. Kh. Rozov, “Evgenii Frolovich Mishchenko (on the 90th anniversary of his birth)”, Russian Math. Surveys, 67:2 (2012), 385–402  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. I. Ya. Aref'eva, I. V. Volovich, “Asymptotic expansion of solutions in a rolling problem”, Proc. Steklov Inst. Math., 277 (2012), 1–15  mathnet  crossref  mathscinet  isi  elib  elib
    5. A. V. Moskalenko, R. K. Tetuev, S. A. Makhortykh, “K voprosu o sovremennom sostoyanii teorii kolebanii”, Preprinty IPM im. M. V. Keldysha, 2019, 044, 32 pp.  mathnet  crossref  elib
    6. A. V. Moskalenko, R. K. Tetuev, S. A. Makhortykh, “O sostoyanii issledovanii bifurkatsionnykh fenomenov pamyati i zapazdyvaniya”, Preprinty IPM im. M. V. Keldysha, 2019, 109, 44 pp.  mathnet  crossref
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:272
    Full text:93
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020